# SDR SWAA2022060614047

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 33,041 hours, 14,986 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / [01] R&R LH HORIZONTAL STABILIZER UPPER FWD SLIDING SEAL REF AMM 53-31-31.
